# SDR R61A2025030800134

- Difficulty date: March 8, 2025
- Submitted: March 9, 2025
- Operation: Air carrier
- Aircraft: N752
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000689
- Aircraft time: 16,455 hours, 11,507 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17180170402
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND RH WING FOUND CRACKED ON SPAR 1. REPLACED SPAR 1 IAW SB 57-73
